Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 101, NWS Springfield, MO

June 13, 2005Pulaski County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 13, 2005, 4:33 PM CDT for Pulaski County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2005, 4:33 PM CDT (21:33 UTC)
Expired
Jun 13, 2005, 5:12 PM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 123 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:55 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 132132
SVRSGF
MOC169-132245-
/O.NEW.KSGF.SV.W.0101.050613T2133Z-050613T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PULASKI COUNTY IN CENTRAL MISSOURI.

* UNTIL 545 PM CDT.

* AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF RICHLAND...OR 14 MILES NORTHEAST OF LEBANON...AND MOVING
  EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR RICHLAND BY 440 PM CDT.
  NEAR CROCKER BY 455 PM CDT.
  NEAR DIXON BY 515 PM CDT.

THE TOWNS OF OZARK SPRINGS AND SWEDEBORG ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR CENTRAL
MISSOURI.

LAT...LON 3796 9240 3798 9238 3801 9230 3801 9205
      3783 9203 3782 9225 3781 9226 3781 9238
      3780 9240

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 132148
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT MON JUN 13 2005

MOC169-132245-
/O.CON.KSGF.SV.W.0101.000000T0000Z-050613T2245Z/
PULASKI MO-
447 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PULASKI COUNTY UNTIL
545 PM CDT...

AT 440 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 
OVER RICHLAND...OR 15 MILES NORTHWEST OF FORT LEONARD WOOD...AND 
MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR CROCKER BY 455 PM CDT.
  NEAR DIXON BY 510 PM CDT.

THE TOWNS OF OZARK SPRINGS AND SWEDEBORG ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3790 9239 3793 9236 3800 9213 3801 9203
      3786 9204 3783 9229 3783 9239

$$

CRAMER
000 
WWUS53 KSGF 132206
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT MON JUN 13 2005

MOC169-132245-
/O.CON.KSGF.SV.W.0101.000000T0000Z-050613T2245Z/
PULASKI MO-
506 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PULASKI COUNTY UNTIL
545 PM CDT...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CROCKER...OR 15 MILES NORTH OF FORT LEONARD WOOD...AND
MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR DIXON BY 515 PM CDT.

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3789 9222 3796 9222 3801 9214 3801 9203
      3791 9204

$$

CRAMER
000 
WWUS53 KSGF 132212
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT MON JUN 13 2005

MOC169-132222-
/O.CAN.KSGF.SV.W.0101.000000T0000Z-050613T2245Z/
PULASKI MO-
513 PM CDT MON JUN 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR PULASKI COUNTY HAS BEEN
CANCELLED...

AT 513 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3789 9222 3796 9222 3801 9214 3801 9203
      3791 9204

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:25 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 13, 3:25 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT MON JUN 13 2005

.DISCUSSION...

INCREASINGLY UNSTABLE CONDITIONS ARE DEVELOPING ACROSS THE FORECAST
AREA THIS AFTERNOON AHEAD OF A COLD FRONT EXTENDING FROM SOUTH
CENTRAL NEBRASKA TO CENTRAL OKLAHOMA. 18Z SOUNDING FOR SGF SHOWED
CAPE VALUES AROUND 2800 J/KG WITH NO CAP. WIND PROFILE HAS DECENT
SPEED SHEAR WITH LITTLE DIRECTIONAL SHEAR. LATEST RADAR SHOWS BROKEN
LINE OF STRONG THUNDERSTORMS DEVELOPING FROM MORGAN COUNTY SOUTHWEST
TO NORTHWEST GREENE COUNTY WITH INDIVIDUAL CELLS TRAVELLING QUICKLY
TO THE NORTHEAST. COORDINATED WITH SPC...TORNADO WATCH WILL BE OUT
THROUGH 11 PM FOR ALL AREAS EXPECT BOURBON COUNTY.

AS FOR FLASH FLOOD WATCH OVER OUR WESTERN COUNTIES...WILL LIKELY LET
IT EXPIRE AT 6 PM. STILL WOULD LIKE TO WATCH FOR ADDITIONAL
DEVELOPMENT ALONG THE COLD FRONT BEFORE MAKING FINAL CALL ON WHETHER
OR NOT TO EXTEND.

AS UPPER LOW LIFTS NORTHEAST INTO MINNESOTA TONIGHT...COLD FRONT
WILL PUSH THROUGH THE REGION...FINALLY CLEARING OUT THE
QUASI-RESIDENT UNSTABLE AIRMASS OVER THE REGION. EXPECT MUCH MORE
BENIGN WEATHER AS PACIFIC HIGH BUILDS INTO THE REGION. TEMPERATURES
ARE ONLY EXPECTED TO BE ABOUT 3-5 DEGREES COOLER THAN THE PAST FEW
DAYS...BUT DEWPOINT TEMPS WILL DROP TO AROUND 60 DEGREES.

AFTERNOON EARLY TUESDAY...ONLY CHANCE FOR PRECIP THROUGH FRIDAY
APPEARS TO BE THURSDAY...AS A STRONG SHORTWAVE OVERRIDES UPPER RIDGE
BUILDING TO OUR WEST. FOR NOW WILL ONLY CARRY SLIGHT CHANCE POPS
OVER OUR EXTREME SOUTHWEST COUNTIES. LATER IN THE EXTENDED...GFS
HINTS AS AN UPPER LOW DEVELOPING SOUTHWESTWARD FROM THE NORTHEAST
U.S. WHICH MAY BRING OUR CHANCES FOR AT LEAST AFTERNOON STORMS BACK
TO THE REGION EARLY NEXT WEEK.

TERRY
&&

.AVIATION...

AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH A COLD
FRONT OVER KANSAS WILL TRIGGER SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT.  SOME OF THESE STORMS WILL LIKELY BECOME
STRONG TO SEVERE...PASSING THROUGH THE JOPLIN AND SPRINGFIELD
AIRPORTS BETWEEN ZERO AND 4Z TONIGHT.

OTHERWISE...OTHER ELEMENTS SHOULD REMAIN EITHER MVFR OR VFR OVER THE
NEXT 24 HOURS.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES
MOZ055-056-066>068-077-078-088-093-101.
.KS...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES KSZ073-097-101.

WFO SGF
Hazardous weather outlook, Jun 13, 12:55 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON JUN 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS SOME OF WHICH WILL HAVE THE POTENTIAL TO
  PRODUCE:

  DAMAGING WINDS IN EXCESS OF 70 MPH.
  HAIL TO THE SIZE OF QUARTERS.
  ISOLATED TORNADOES.
  LOCALLY HEAVY RAINFALL WITH FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  THE ENTIRE OUTLOOK AREA THROUGH TONIGHT.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AHEAD AND ALONG A
  COLD FRONT WHICH WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR
  WESTERN MISSOURI THIS AFTERNOON. AN UNUSUALLY STRONG UPPER LEVEL
  SYSTEM WILL BRING AMPLE SHEAR TO THE AREA. THIS SHEAR AND
  INSTABILITY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF A FEW
  SUPERCELL THUNDERSTORMS ACROSS THE REGION. DAMAGING WINDS AND
  LARGE HAIL WILL BE THE MAIN THREATS AS THE STORMS TRACK EASTWARD
  ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING.
  HOWEVER...ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN
  ADDITION...SOME MINOR FLOODING WILL BE POSSIBLE. RAINFALL TOTALS
  WILL BE LIMITED DUE TO THE EXPECTED PROGRESSIVE NATURE OF THE
  STORMS. HOWEVER...MANY AREAS ACROSS THE OUTLOOK AREA HAVE
  SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
  ACROSS THE ENTIRE OUTLOOK AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/CRAMER/SAW

In the hours before

Special weather statement, Jun 13, 2:41 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 PM CDT MON JUN 13 2005

MOZ106-140200-
OREGON-
241 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
472 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREA...

IN MISSOURI THIS WATCH INCLUDES 1 COUNTY

IN SOUTH CENTRAL MISSOURI

OREGON...

THIS INCLUDES THE CITIES OF...THAYER AND ALTON.
Special weather statement, Jun 13, 2:55 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
255 PM CDT MON JUN 13 2005

MOZ106-140400-
OREGON-
255 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 472 AND HAS ISSUED TORNADO WATCH 473 UNTIL
11 PM CDT FOR THE FOLLOWING AREA...

IN MISSOURI THE NEW WATCH INCLUDES 1 COUNTY

IN SOUTH CENTRAL MISSOURI

OREGON...

THIS INCLUDES THE CITIES OF...THAYER AND ALTON.

KSZ097-101-MOZ055>058-066>071-077>083-088>098-101>105-
140400-
CHEROKEE-CRAWFORD-BARRY-BARTON-BENTON-CAMDEN-CEDAR-CHRISTIAN-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MCDONALD-MARIES-MILLER-MORGAN-NEWTON-OZARK-PHELPS-POLK-
PULASKI-ST. CLAIR-SHANNON-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
255 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 473 IN
EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREA...

IN KANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST KANSAS

CHEROKEE... CRAWFORD...

IN MISSOURI THIS WATCH INCLUDES 33 COUNTIES

IN CENTRAL MISSOURI

BENTON... CAMDEN... HICKORY...
MARIES... MILLER... MORGAN...
PHELPS... PULASKI... ST. CLAIR...

IN SOUTH CENTRAL MISSOURI

DENT... HOWELL... SHANNON...
TEXAS...

IN SOUTHWEST MISSOURI

BARRY... BARTON... CEDAR...
CHRISTIAN... DADE... DALLAS...
DOUGLAS... GREENE... JASPER...
LACLEDE... LAWRENCE... MCDONALD...
NEWTON... OZARK... POLK...
STONE... TANEY... VERNON...
WEBSTER... WRIGHT...

THIS INCLUDES THE CITIES OF...HERMITAGE...OSAGE BEACH...
CAMDENTON...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...NIXA...OZARK...BOLIVAR...KIMBERLING CITY...GALENA...
ROLLA...WEST PLAINS...WILLOW SPRINGS...AURORA...MOUNT VERNON...
FORT LEONARD WOOD...WAYNESVILLE...WINONA...EMINENCE...
APPLETON CITY...OSCEOLA...LEBANON...VIENNA...MONETT...CASSVILLE...
BAXTER SPRINGS...COLUMBUS...VERSAILLES...SALEM...AVA...NEOSHO...
NEVADA...HOUSTON...CABOOL...BUFFALO...JOPLIN...CARTHAGE...LAMAR...
WARSAW...COLE CAMP...GAINESVILLE...THEODOSIA...PITTSBURG...
ANDERSON...PINEVILLE...SPRINGFIELD...REPUBLIC...ELDON...
LAKE OZARK...EL DORADO SPRINGS...STOCKTON...GREENFIELD...
BRANSON AND FORSYTH.
Local storm report, Jun 13, 3:21 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             DECATURVILLE            37.90N 92.72W
06/13/2005  0.75 INCH        CAMDEN             MO   LAW ENFORCEMENT
Local storm report, Jun 13, 4:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FUNNEL CLOUD     2 N CROCKER             37.98N 92.27W
06/13/2005                   PULASKI            MO   TRAINED SPOTTER

            WALL CLOUD WITH FUNNEL
Local storm report, Jun 13, 4:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             IBERIA                  38.10N 92.32W
06/13/2005  1.00 INCH        MILLER             MO   LAW ENFORCEMENT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper61 min
Jun 12, 9:35 PM CDTSevere Thunderstorm WarningSGFMcDonald55 min
Jun 12, 11:25 PM CDTSevere Thunderstorm WarningSGFMcDonald65 min
Jun 12, 11:37 PM CDTFlash Flood WarningSGFMcDonald5 hr
Jun 12, 11:42 PM CDTSevere Thunderstorm WarningSGFNewton56 min
Jun 12, 11:58 PM CDTFlash Flood WarningSGFNewton5 hr
Jun 13, 12:12 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence66 min
Jun 13, 12:56 AM CDTSevere Thunderstorm WarningSGFChristian, Stone65 min
Jun 13, 1:12 AM CDTSevere Thunderstorm WarningSGFGreene63 min
Jun 13, 1:35 AM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster38 min
Jun 13, 1:41 AM CDTTornado WarningSGFGreene, Webster47 min
Jun 13, 1:48 AM CDTSevere Thunderstorm WarningSGFDouglas69 min
Jun 13, 1:56 AM CDTSevere Thunderstorm WarningSGFLaclede59 min
Jun 13, 1:58 AM CDTSevere Thunderstorm WarningSGFWright54 min
Jun 13, 2:05 AM CDTSevere Thunderstorm WarningSGFOzark52 min
Jun 13, 2:28 AM CDTSevere Thunderstorm WarningSGFTexas77 min
Jun 13, 2:29 AM CDTSevere Thunderstorm WarningSGFPulaski51 min
Jun 13, 2:33 AM CDTTornado WarningSGFTexas, Wright58 min
Jun 13, 2:48 AM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 13, 2:51 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps64 min
Jun 13, 3:02 AM CDTSevere Thunderstorm WarningSGFDent, Shannon73 min
Jun 13, 2:35 PM CDTSevere Thunderstorm WarningSGFCamden40 min
Jun 13, 3:14 PM CDTSevere Thunderstorm WarningSGFCamden40 min
Jun 13, 3:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 13, 3:57 PM CDTSevere Thunderstorm WarningSGFMaries63 min
Jun 13, 4:25 PM CDTFlash Flood WarningSGFCamden, Miller, Pulaski6 hr
Jun 13, 4:54 PM CDTFlash Flood WarningSGFMaries6 hr
Jun 13, 4:57 PM CDTSevere Thunderstorm WarningSGFMaries33 min
Jun 13, 5:42 PM CDTSevere Thunderstorm WarningSGFNewton63 min
Jun 13, 6:08 PM CDTSevere Thunderstorm WarningSGFLawrence67 min
Jun 13, 6:15 PM CDTTornado WarningSGFLawrence, Newton60 min
Jun 13, 6:31 PM CDTFlash Flood WarningSGFJasper, Newton6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.